# SDR WWMA9600045

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AIRCRAFT PREFLIGHT CREW REPORTED, THAT THE OXYGEN MASKS DEPLOYED.  MAINTENANCE PERFORMED A FUNCTIONAL CHECK OF THE PASSENGER OXYGEN SYSTEM AND REPACKED THE MASKS.
